MathSciNet Relay Station
MathSciNet bibliographic data
MR1670415 (2000m:26009) 26A45 (42A16)
Pierce, Pamela B.; Waterman, Daniel Bounded variation in the mean. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2593–2596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement